# SDR SWAA075638

- Difficulty date: November 8, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 63,532 hours, 54,360 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Component: Spoiler
- Component part number: 654645161
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 9 GROUND SPOILER DELAMINATED AT OUTBOARD END.  REMOVED AND REPLACED SPOILER PER MM.
